# SDR AALA971085

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CENTER ROLLER TRAY AT STATION 999 HAS SURFACE CORROSION ON RIGHT FLANGE DOUBLER.  INSTALLED NEW ANGLES PER AARD 51-01-00-05 ITEMS 5, AARD 51-10-00-21 REPAIR 1.  (M)
